Sorry, I know hair loss and thinning hair is very troubling. The remicade is not causing your hair loss. Most likely the hair loss is a delayed reaction (about
3 months) from the worst of our flare and hair regrowth is a delayed reaction from recovery from our flare. Hair loss or thinning hair happens to those who are not on any medications for their UC. Hair loss happens to those that are on the anti-inflammatory mesalamines, the thiopurines (like 6mp/imuran), to those on biologics (like humira or enyvio) despite those medications having very different active and inactive ingredients, and despite them all having very different mechanisms of action. Here's a good watch for you:
Video 205 – Telogen effluvium (hair loss in IBD)http://www.med.umich.edu/ibd/school/video205.html
Are you anemic, low in vitamin D, B12, or B (all things we are more prone to getting) as any of those can cause thinning hair? I would certainly get testing on the above, and address those problems if present. Heard some say that biotin-based shampoos help with hair regrowth and thicken hair.